# SDR 95ZZZZ174

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1090-1136
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, SEAT TRACK NR 3 HAS MANY SPOTS CORRODED STATION 1090 TO 1136.  REPLACED SEAT TRACK PER SRM 51-10-1 PG 4 FROM STATION 960 TO 1136.  TOTAL CYCLES 29,577.
